A useful characterization of clarke derivatives

Roberto Cominetti, Rafael Correa, A. V. Balakrishnan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


A characterization of Clarke’s directional derivatives as the upper semicontinuous regularization of Dini’s directional derivatives is proved. We extend some well known results in Nonsmooth Analysis by using this characterization, which, moreover, allows a great simplification in the proofs.

Original languageEnglish
Pages (from-to)381-390
Number of pages10
JournalDifferential and Integral Equations
Issue number4
StatePublished - Oct 1988


Dive into the research topics of 'A useful characterization of clarke derivatives'. Together they form a unique fingerprint.

Cite this